# SDR SWAA2022030224363

- Difficulty date: January 7, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; I/B OF DEFLECTION ARM; MIDDLE SUPPORT OF UPPER PANEL CRACK. / REMOVED AND REPLACED LEFT WING IB OF DEFLECTION ARM MIDDLE SUPPORT OF UPPER PANEL; P/N 115A2930-7; PER SOPM 20-50-01 AND DRAWING 115A2900.
